# SDR QXEA200501593

- Difficulty date: November 13, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,833 hours, 21,639 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SAFETY HINGE AT UPPER RUDDER HINGE FOR FORE RUDDER IS CHAFED AT THE TOP SURFACE APPROXIMATELY .003 TO .005" DEEP.  REPAIRED IAW RD 8-55-019.
